# SDR KPVA200011

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 389-400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN INTERNAL SURFACE CORRODED AT STATION YW 389 TO STATION YW400.  UPPER SKIN INTERNAL SURFACE CORROSION REPAIRED AT STATION YW 389 - YW 400 IAW DHC-8 RD 8-57-159.  (M)
